U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

what is the definition or description of: overdose?

1 doctor answer1 doctor weighed in
Dr. Robert O'Leary
Pain Management 35 years experience
Maximum exceeded: When the maximum dose of medication or treatment is exceeded.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 45-year-old member asked:

If I overdose on neo-synephrine, what will happen?

2 doctor answers3 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Heart effects: Symptoms of Neo-Synephrine overdose include rapid heart rate, irregular heart rate, palpitations, anxiety, hallucinations, abdominal cramps, diarrhea, vomiting & sweating. Your nose may sting a lot. Not everyone gets all of these symptoms. Neo-synephrine is a highly addictive drug & should not be used routinely. There are better medications for treating your chronic symptoms. See your doctor.
CA
A 46-year-old member asked:

What to do if I overdose on pyrethrin cream?

2 doctor answers2 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Seek medical help: If you really overdosed and have symptoms you need to be monitored until side effects resolved. If used properly once with optional repeat in one week there should be no toxicity.
A 32-year-old member asked:

What is the drug that will resuscitate someone from a heroin overdose?

2 doctor answers2 doctors weighed in
Dr. Luke Hermann
Emergency Medicine 25 years experience
Narcan (naloxone): Narcan (naloxone) is the drug used to reverse the effects of heroin and other opiate compounds. Because this drug is not available "over the counter" however, it is not available for use by anyone except licensed medical providers.
CA
A 42-year-old member asked:

What happens if I overdose intentionally?

2 doctor answers9 doctors weighed in
Dr. Donald Hazlett
Psychiatry 54 years experience
U may not know.: The result could be fatal depending on what is being overdosed on. You obviously are thinking about it and you should seek help right now - do not wait! please!
A 47-year-old member asked:

What is cost of going to the ER for overdosing on drugs?

1 doctor answer1 doctor weighed in
Dr. Ravi Samy
Dr. Ravi Samy answered
Head and Neck Surgery 26 years experience
Life-saving: Don't worry about the cost of seeing someone at the er if it is an emergency. However, please stop using drugs. They are not good for you and can kill you. Please take good care of your body. Eat right, exercise. It is the only body god has given you! take care of it.

Related questions

A 28-year-old male asked:
1 doctor answer4 doctors weighed in
A 28-year-old male asked:
1 doctor answer1 doctor weighed in
A 32-year-old male asked:
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
1 doctor answer2 doctors weighed in
A 33-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 4, 2012

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.